# SDR USAA010868

- Difficulty date: July 18, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Part time: 50,988 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND UPPER WING SKIN CRACKED .25 INCH, LEFT WING WBL 165.5 AT REAR SPAR, BS 178.  INSTALLED DOUBLER AND TRIPLER PER EA 85075.  (M)
